BV and Herpes. What's the deal?!!!

Posted , 2 users are following.

This discussion has been locked due to a period of inactivity. Start a new discussion

About 3 months I went to the doctor to get tested. Ive always gotten BV a couple times a yr. So I went to get cured for that but also got tested just to make sure and all came back well except of course the BV but she also revealed I had herpes. Not sure how long ive had herpes or if I just got. Ive never had a breakout which I'm thankful for but she gave metronidazole which I always take and terconazole (1st time taking this, I typically take diflucan) for the yeast infection I typically get after taking strong antibiotics. Ive only ever had normal symptoms like itch, redness, discharge with no smell maybe one or two days small foul smell. After taking these two medicines 2 days after there has been a strong foul discharge EVERY DAY. The doctor prescribed me metronidazole again. The smell and discharge went away for 2 or 3 days after taking full medication and then discharge and smell came back! I've gotten tested for STDs and it's all good. Any one else experience this or have any insight?! The discharge literally leaks out all day! Could it be from the terconazole that ive never took ? Please help!

0 likes, 1 reply

1 Reply

  • Posted

    It sounds like something else is going on.  Have you been back to your doctor and told them about this discharge? I have BV and have full smell but not much discharge. And is the discharge colored? Or clear. Usually BV causes a more clear to white discharge. Greyish or yellow might be the Yeast infection, it possibly did not go away. I would see if you could get the mess again and re start them and make SURE you drink lots of water and take them correctly. I’m sorry :-( I know how horrible it is to smell down there as a woman... I’ve had chronic BV for 2 years now. 

Report as inappropriate

Thanks for your help!

We want the forums to be a useful resource for our users but it is important to remember that the forums are not moderated or reviewed by doctors and so you should not rely on opinions or advice given by other users in respect of any healthcare matters. Always speak to your doctor before acting and in cases of emergency seek appropriate medical assistance immediately. Use of the forums is subject to our Terms of Use and Privacy Policy and steps will be taken to remove posts identified as being in breach of those terms.

http://steroid-pharm.com

www.rs-clinic.com.ua/lechenie-alkogolizma/kak-vylechit-alkogolizm/
newnav-down - qqmovies.info newnav-up - qqmovies.info